| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm (call service alarm issue) issue.The reporter was not able to identify the call service alarm that reportedly occurred and stated they received several alarms that said "emergency call you guys" and "remove battery to silence the alarm." there is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-jul-2019 with the following findings:.During investigation, there was a call service 064-0008 alarm in pump history.The rewind, load and prime steps performs successfully.No alarms occurred during testing.